| Catalog Number |
254500673 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "[all items have gouges except for the impactor which is cracked]" the product was not returned to depuy synthes, however photos were provided for review.See attachment (pcs 13.12.2023).The photo investigation revealed that the device 254500673, attune shim sz7 8mm was found scratched and chipped on the surface.This type of damage is consistent with the device being in contact with other tools like; forceps, tweezers or other tools with and edge.Properly handling and attention to the approved use of the device diminishes the risk of failure.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the device 254500673, attune shim sz7 8mm would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H6: component code: appropriate term/code not available (g07002) used to capture no findings available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the attune shim was cracked.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained as the case was not reported by the customer.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: all items have gouges, except for the impactor.Which is cracked.The product damage documented in this pc has been identified, during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure or patient details available.No further information can be obtained, as the case was not reported by the customer.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found, signs of chipped of and some scratches at the surface of the sample.The reported allegation can be confirmed.This type of damage is consistent with the device being in contact with other tools like: forceps, tweezers or other tools with and edge.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed, since it was not applicable to the complaint condition.A functional test was not performed, since it was not applicable to the complaint condition.The overall complaint was confirmed.As the observed, condition of the device attune shim would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error.And it has been determined, that no corrective and/or preventative action is required.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.